# SDR DL72S001224

- Difficulty date: June 28, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,349 hours, 48,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EXIT LIGHT INOPERATIVE.     R/R BATT PACK OPS CK GOOD
